Alert archive / California / Gale Warnings in 2022

Gale Warning 20, NWS Eureka, CA

May 8, 2022

NWS Eureka, CA issued this gale warning at May 8, 2022, 2:45 AM PDT. It took effect at May 8, 2022, 1:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2022, 2:45 AM PDT (09:45 UTC)
In effect from
May 8, 2022, 1:00 PM PDT
Expired
May 8, 2022, 8:56 PM PDT
In force
8 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

740 
WHUS76 KEKA 080945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
245 AM PDT Sun May 8 2022

PZZ475-081745-
/O.EXT.KEKA.SC.Y.0056.000000T0000Z-220508T2000Z/
/O.NEW.KEKA.GL.W.0020.220508T2000Z-220509T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
245 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with
  gusts up to 38 kt and seas 13 to 18 feet expected. For the 
  Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30
  kt and seas 10 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 1 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-081745-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/
/O.NEW.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Pt St George to Cape Mendocino out 10 nm-
245 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 14 feet expected. For the Small Craft 
  Advisory, west winds 10 to 20 kt with gusts up to 25 kt and 
  seas 7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 3 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-081745-
/O.EXT.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/
/O.NEW.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
245 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 11 to 16 feet expected. For the Small Craft 
  Advisory, west winds 10 to 20 kt with gusts up to 25 kt and 
  seas 8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 3 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-081745-
/O.EXT.KEKA.SC.Y.0055.000000T0000Z-220508T2000Z/
/O.NEW.KEKA.SE.W.0019.220508T2000Z-220509T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
245 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 11 to 16 feet expected. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 30 kt and 
  seas 10 to 12 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 1 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 1 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
3 follow-up statements
784 
WHUS76 KEKA 081533
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
833 AM PDT Sun May 8 2022

PZZ475-082345-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-220508T2000Z/
/O.CON.KEKA.GL.W.0020.220508T2000Z-220509T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
833 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 35 kt and seas 13 to 18 feet expected. For the 
  Small Craft Advisory, west winds 20 to 30 kt with gusts up to 
  35 kt and seas 10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 1 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-082345-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/
/O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Pt St George to Cape Mendocino out 10 nm-
833 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 9 to 14 feet expected. For the Small Craft 
  Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt 
  and seas 7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 3 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-082345-
/O.CON.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/
/O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
833 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 11 to 16 feet expected. For the Small Craft 
  Advisory, west winds 15 to 20 kt with gusts up to 25 kt and 
  seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Hazardous Seas Warning, from 3 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 3 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-082345-
/O.CON.KEKA.SC.Y.0055.000000T0000Z-220508T2000Z/
/O.CON.KEKA.SE.W.0019.220508T2000Z-220509T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
833 AM PDT Sun May 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PDT THIS EVENING...

* WHAT...For the Hazardous Seas Warning, very steep and 
  hazardous seas 11 to 16 feet expected. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 35 kt and 
  seas 10 to 15 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Hazardous Seas Warning, from 1 PM this 
  afternoon to 9 PM PDT this evening. For the Small Craft 
  Advisory, until 1 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
603 
WHUS76 KEKA 082132
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
232 PM PDT Sun May 8 2022

PZZ450-090400-
/O.EXP.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/
/O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Pt St George to Cape Mendocino out 10 nm-
232 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...Very steep and hazardous seas 10 to 15 feet expected.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-090400-
/O.EXP.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/
/O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
232 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...Very steep and hazardous seas 10 to 15 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ475-090400-
/O.CON.KEKA.GL.W.0020.000000T0000Z-220509T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
232 PM PDT Sun May 8 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

* WHAT...West winds 25 to 30 kt with gusts up to 40 kt and seas 
  13 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-090400-
/O.CON.KEKA.SE.W.0019.000000T0000Z-220509T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
232 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Very steep and hazardous seas 11 to 16 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$
109 
WHUS76 KEKA 090356
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
856 PM PDT Sun May 8 2022

PZZ475-091000-
/O.CAN.KEKA.GL.W.0020.000000T0000Z-220509T0400Z/
/O.EXB.KEKA.SE.W.0019.000000T0000Z-220509T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
856 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Very steep and hazardous seas 15 to 18 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ450-091000-
/O.EXT.KEKA.SE.W.0019.000000T0000Z-220509T1000Z/
Pt St George to Cape Mendocino out 10 nm-
856 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Very steep and hazardous seas 11 to 15 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ455-091000-
/O.EXT.KEKA.SE.W.0019.000000T0000Z-220509T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
856 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Very steep and hazardous seas 11 to 15 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

PZZ470-091000-
/O.EXT.KEKA.SE.W.0019.000000T0000Z-220509T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
856 PM PDT Sun May 8 2022

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT MONDAY...

* WHAT...Very steep and hazardous seas 12 to 16 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Monday.

* IMPACTS...Very steep and hazardous seas could capsize or cause 
  damage to vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for rough seas and consider remaining in port
until hazardous seas subside.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 7, 2:20 PM PDT, 12 hours 25 minutes earlier.

Area forecast discussion, May 7, 2:20 PM PDT, 12 hours 25 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
220 PM PDT Sat May 7 2022

.SYNOPSIS...Another front is expected Sunday bringing a new bout
of unsettled weather with colder temperatures through Monday.
Drier weather is expected around Wednesday followed by a chance
for rain on Thursday.

&&

.DISCUSSION...An interesting pattern is in place over the eastern
Pacific and western US. There is an upper level trough centered
over the west coast with a strong upper level jet running around
the base of the trough. The next system to impact the area is a
compact area of low pressure and associated frontal boundary
riding down this upper level jet. This shows up well on the Water
Vapor Satellite. This low pressure will bring unseasonably cold
temperatures and low snow levels to mainly Humboldt and Del Norte
counties. Snow levels are expected drop to around 2,000 to 3,000
feet with the lowest snow levels in the north. This is a fairly
wet system with 1 to 2 inches of rain over the higher terrain in
Humboldt and Del Norte counties. Rainfall amounts drop off quickly
to the south and east. There is still a lot of uncertainty on the
snow amounts due to the recent warm weather. So at the lower
elevations have dropped the snow ratios to around 6:1. Even this
may be too high at elevations close to the snow level. The models
are showing some instability as the frontal boundary moves
onshore. This will bring the potential for thunderstorms which may
contain small hail and graupel. The small hail could accumulate
on the roadways making conditions hazardous, but should melt
quickly with temperatures in the 40s.

Sunday night the showers will taper off and the cold air will
settle in. Confidence is low on how many valley clouds and
lingering showers there will be. These could keep low temperatures
slightly warmer, but with the cold airmass freezing temperatures
are likely in many of the valleys and the freeze watch remains in
effect. Monday afternoon showers are expected to pick up again as
the main upper level low moves over the area and coincides with
the daytime heating. This will likely generate enough instability
for thunderstorms again. Monday night into Tuesday morning should
be slightly drier and may be the coldest morning with many areas
below freezing. Tuesday afternoon there may be some showers and
isolated thunderstorms mainly over the inland areas. Mainly dry
weather is finally expected Wednesday and it will likely be
another chilly morning with frost in the colder inland valleys.
MKK

.Long term...Late Wednesday night through Thursday night another
frontal system will likely bring light rain to NW California,
mostly north of Cape Mendocino. ECMWF ensemble probabilities for
half an inch or more in 24 hours are concentrated over Del Norte
County during this time frame. Meanwhile, for southern Lake and
southern Mendocino counties, the probability for a tenth or more
in 24 hours is zero. GEFS is not as wet, but probabilities for a
tenth or more in 24hr are more than 50% for mostly Del Norte
County. Temperatures will likely remain below normal through the
end of next week. The ensemble means indicate warming and above
normal interior temperatures next weekend. We many finally see a
break from the wet and cold weather pattern.

&&

.AVIATION...Shower activity has waned considerably from this
morning both in coverage and intensity as a drier slot of air
moves into the north coast. Pics from space showing some open cell
cumulus in more of a scattered coverage off the coast thus vfr
conditions along the coastal sites can be expected through the
evening hours...while interior areas remain vfr. Nonetheless,
another round of precipitation is on track to arrive into the
coast again very early Sunday morning with MVFR to IFR conditions
likely to return after midnight tonight. This band of rain will
likely last through much of Sunday impacting the coastal
terminals...and the interior sites to a lesser degree.

&&

.MARINE...Northwesterly fresh to strong breezes can be expected
through the afternoon before diminishing a bit later this evening.
Westerly swells continue to build to around 10 feet at 13 seconds
this afternoon and will persist through Sunday night peaking near 13
ft at times. Winds will briefly switch southerly and then switch
back westerly on Sunday with widespread strong gusts.  All the
while, short period wind waves will remain erratic and elevated
between around 5 feet and 8 feet. Overlapping swells and wind waves
will maintain a confused sea state into early Monday when calmer
conditions may at least temporarily return. Small craft advisories
were extended through the weekend in most waters to cover these
conditions.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Freeze Watch from late Sunday night through Monday morning
     for CAZ102-105>108-110-111-114-115.

     Winter Weather Advisory from 4 AM to noon PDT Sunday for
     CAZ102-105>108.

     Frost Advisory from 2 AM to 8 AM PDT Sunday for CAZ110-111-
     114.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until 9 PM PDT Sunday for PZZ450-470-
     475.

     Small Craft Advisory until 3 AM PDT Sunday for PZZ455.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 7, 4:28 AM PDT, 22 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
428 AM PDT Sat May 7 2022

CAZ101-103-104-109-112-113-081130-
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
428 AM PDT Sat May 7 2022

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ110-114-081130-
Northwestern Mendocino Interior-Northern Lake-
428 AM PDT Sat May 7 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Frost Advisory is currently in effect.
A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ115-081130-
Southern Lake-
428 AM PDT Sat May 7 2022

...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105>108-081130-
Del Norte Interior-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
428 AM PDT Sat May 7 2022

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO NOON PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Winter Weather Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Winter Weather Advisory is currently in effect.
A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ111-081130-
Northeastern Mendocino Interior-
428 AM PDT Sat May 7 2022

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

A Frost Advisory is currently in effect.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A Frost Advisory is currently in effect.
A Freeze Watch is currently in effect.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:45 AM PDTHazardous Seas WarningEKA24 hr
May 8, 2:55 AM PDTFreeze WarningEKADel Norte, Humboldt, Lake, Mendocino, Trinity29 hr
May 8, 8:07 AM PDTWinter Storm WarningEKADel Norte, Humboldt, Mendocino, Trinity13 hr

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.